Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2009, Article ID 327462, 20 pages
Research Article

Higher-Order Solutions of Coupled Systems Using the Parameter Expansion Method

1Department of Civil and Transportation Engineering, Islamic Azad University, Science and Research Branch Campus, 4716695814 Tehran, Iran
2Department of Civil and Mechanical Engineering, Babol University of Technology, P.O. Box 484, 4714871167 Babol, Iran
3Department of Civil Engineering, Khajeh Nasir University of Technology, 1996715433 Tehran, Iran

Received 29 January 2009; Revised 27 April 2009; Accepted 7 June 2009

Academic Editor: Jerzy Warminski

Copyright © 2009 S. S. Ganji et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

S. S. Ganji, M. G. Sfahani, S. M. Modares Tonekaboni, A. K. Moosavi, and D. D. Ganji, “Higher-Order Solutions of Coupled Systems Using the Parameter Expansion Method,” Mathematical Problems in Engineering, vol. 2009, Article ID 327462, 20 pages, 2009.